# SDR ASAA0956434

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,999 hours, 3,463 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 1696L2
- Condition: Noisy
- Location: Weather Radar
- Part time: 9,946 hours, 4,393 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR ANTENNA SHUTTERS DURING SWEEP MAKES NOISE AUDIBLE IN COCKPIT AND FORWARD GALLEY.  NAV DISPLAY SHOWS WX RADAR FAIL AND PWS FAIL.  ACCOMPLISHED FIM 34 43 TASK 815.  UNABLE TO DUPLICATE DISCREPANCY.  PRECAUTIONARY REPLACED WXR ANTENNA DRIVE UNIT REF MM34 43 11.  OPS NORMAL.  SUCCESSFUL GROUND VERIFICATION REF MM34 43 00 710 802 001.  NO AUDIBLE NOISE NOTED DURING ANTENNA DRIVE.
